Multiplicity Results for a Kirchho-type Doubly Eigenvalue Boundary Value Problem


Authors

S. Heidarkhani - Department of Mathematics, Faculty of Sciences, Razi University, 67149 Kermanshah, Iran G. A. Afrouzi - Department of Mathematics, Faculty of Basic Sciences, University of Mazandaran, 47416-1467 Babolsar, Iran


Abstract

This paper is concerned with the existence of at least three weak solutions to a class of Kirchhoff-type doubly eigenvalue boundary value problem. The technical approach is mainly based on a very recent three critical points theorem due to B. Ricceri [On a three critical points theorem revisited, Nonlinear Anal., 70 (2009) 3084-3089.]


Keywords


MSC


References